express delivery
Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
img
Combiflam Strip Of 20 Tablets
Combiflam Strip Of 20 Tablets
Combiflam Strip Of 20 Tablets

Combiflam Strip Of 20 Tablets

By SANOFI
20 Tablet(s) in Strip
39.14*
MRP 46.05
15% OFF
Inclusive of all taxes
30 days return policyRead More
All the Products are packed and stored Safely

Medical Description

Combiflam tablet is a pain-relieving medicine. It is a combination medicine containing ibuprofen and paracetamol as its active component. This is used to relieve headache, toothache, body ache muscle

pain, joint pain and to reduce fever. This medicine works by the combined action of its two components and inhibits the formation of the certain chemical responsible for pain and inflammation. Take this medicine as recommended by your doctor preferably after meals. You should not take more than 3 tablets of combiflam in any 24 hours.

modeOfAction

Product Summary

Offer Price₹39.14
You Save₹6.91 (15% on MRP)
ContainsIbuprofen(400.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
UsesPain and fever
Side effectsNausea, rashes, indigestion, vomiting
TherapyANALGESIC/ANTIPYRETIC
molecules
Check more medicines with composition as Ibuprofen(400.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
uses

Uses of COMBIFLAM STRIP OF 20 TABLETS

Combiflam tablet is used to relieve headache, toothache, body ache, muscle & joint pain and to reduce fever.
contraindications

Contraindications of COMBIFLAM STRIP OF 20 TABLETS

  • If you are allergic to ibuprofen, paracetamol or any other ingredients of Combiflam tablet.
  • If you have a history of an allergic reaction due to pain killers like aspirin, etc.
  • If you are taking medicines containing paracetamol or ibuprofen or other pain medicines.
  • If you have a history of ulcers or bleeding in the digestive tract.
  • If you have an active clotting disorder or disorders related to the blood supply to the brain.
  • If you are experiencing a fluid loss (due to vomiting, diarrhoea or not drinking enough fluids).
  • If you have kidney or liver function problem.
  • If you are pregnant (last trimester), should not be given to children under 12 years of age (<40kgs).
sideEffects

Side effects of COMBIFLAM STRIP OF 20 TABLETS

  • Stomach upset
  • Diarrhoea
  • Vomiting
  • Dizziness
  • Skin rashes
  • Itching
precautionsAndWarnings

Precautions and Warnings of COMBIFLAM STRIP OF 20 TABLETS

pregnancy

Pregnancy

Q:
Can I take the Combiflam tablet during pregnancy?
A:
Combiflam Tablet is not recommended during pregnancy. Always inform your doctor if you are pregnant or plan to become pregnant and take the Combiflam tablet under medical supervision if required.
breastfeeding

Breast Feeding

Q:
Can I take the Combiflam tablet while breastfeeding?
A:
Combiflam Tablet is not recommended for breastfeeding women. Always inform your doctor if you are breastfeeding your child and take this medicine under medical supervision if required.
driving

Driving

Q:
Can I drive after consuming the Combiflam tablet?
A:
If you experience dizziness, drowsiness, fatigue and visual disturbances after taking this medicine, avoid driving.
alcohol

Alcohol

Q:
Can I consume alcohol while taking the Combiflam tablet?
A:
Avoid consuming alcohol along with Combiflam tablet.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You are an elderly person.
  • You have high blood pressure or heart, kidney or liver diseases.
  • You develop stomach bleeding and ulcers after taking this medicine.
  • You have a history of or you suffer from asthma and nasal allergy.
  • You suffer from an immune disorder, where the immune system acts against the body tissues.
  • You have a hereditary disorder like G6PD deficiency or porphyria (blood disorders).
  • You are an alcoholic or had major surgery.
  • You are trying to conceive, you must discontinue this medicine.
  • You develop skin allergies like rashes, itching, papules, blisters, etc.
directionsForUse

Directions for Use of COMBIFLAM STRIP OF 20 TABLETS

Swallow Combiflam tablet with a glass of water, do not crush or chew the tablet. The tablets should be taken along with your meal or after, but never on an empty stomach.
storageAndDisposal

Storage and disposal of COMBIFLAM STRIP OF 20 TABLETS

  • Store this medicine below 30°C.
  • Keep Combiflam out of reach of children and pets.
dosage

Dosage of COMBIFLAM STRIP OF 20 TABLETS

Overdose

Taking Combiflam tablet in high doses may result in symptoms like headache, nausea, vomiting, stomach pain, diarrhoea, low blood pressure,etc. If you think you have taken too much of this medicine, co...
Read more

Missed a Dose

Do not take a double dose of Combiflam tablet, if you have missed a dose. Take the next dose as soon as you remember. A minimum 6-hour gap is recommended between the 2 doses.
modeOfAction

Mode of Action of COMBIFLAM STRIP OF 20 TABLETS

How Does It Work?

  • Our body has a naturally present enzyme, cyclo-oxygenase (COX) enzymes, it aid in the formation of certain chemicals called prostaglandins which act as a body defence mechanism, when there is an injur...
    Read more
  • Combiflam tablets work by inhibiting the effects of the cyclo-oxygenase (COX) enzymes, thus bringing relief from pain and inflammation.
interactions

Interactions of COMBIFLAM STRIP OF 20 TABLETS

Interactions with other medicines

  • Other medicines containing paracetamol must not be consumed while taking Combiflam, as there is an increased risk of liver damage.
  • Some medicines affect the way Combiflam tablet works or Combiflam tablet itself reduce the effectiveness of other medicines taken at the same time.
  • Inform the doctor regarding the medicines, supplements or herbals you take or might take to avoid possible interaction.
  • If you are using medicines to treat high blood pressure, heart failure, high/abnormal cholesterol levels, blood thinners, anti-infectives, anti-diabetics, anti-asthmatics, pain killers, immunomodulato...
    Read more
  • There is a risk of bleeding if you are using medicines to thin the blood like warfarin and coumarin.
  • There is an increased risk of fits if you are using this medicine with antibiotics like levofloxacin and ciprofloxacin.

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Is Combiflam tablets addictive?

A: No, this medicine is not addictive. Avoid giving this medicine if anyone else has the same condition as you.

Q: What are COX inhibitors? Is Combiflam tablet a COX inhibitor?

A: COX or cyclooxygenase inhibitors block the enzyme cyclooxygenase, which is a naturally occurring enzyme aids in the formation of inflammatory mediators such as prostaglandins. Prostaglandins are responsible for causing pain, inflammation, swelling and redness. Combi flam works by inhibiting the action of COX enzymes and is a COX inhibitor.

Q: What precaution must I know before taking the Combiflam tablet?

A: There must be a minimum 6-hour gap between 2 tablets of Combiflam tablet and you must not take more than 3 tablets in 24 hours. Avoid using this medicine for more than 4 days on self-prescription. If you have used it for a longer period, consult the doctor. This medicine must not be used in children below 12 years of age and who weigh less than 40 kg. (if >12 yrs old).

Q: Why do pain killers cause gastrointestinal bleeding?

A: Pain killers irritate or damage the lining of the stomach which results in stomach bleeding. This leads to the formation of ulcers or perforation. This does not occur in normal doses and is a concern if you are using pain killers for a prolonged period or use them more than the regular. The risk of gastrointestinal bleeding, ulcers and perforation is higher with higher doses.

Q: Can I take the Combiflam tablet for fever?

A: Yes, the Combiflam tablet can be used for fever. Components of this medicine helps reduce body temprature by acting on temprature regulating centre in brain.

Q: Can the Combiflam tablet be taken on an empty stomach?

A: Combiflam tablets should be taken along with your meal or after a meal. This helps reduce the chances of stomach irritation.

Q: What is the composition of Combiflam?

A: Combiflam contains ibuprofen and paracetamol along with other excipeints. Ibuprofen and paracetamol are pain-relieving medicine.

Q: Can I take the Combiflam for a toothache?

A: Yes, it can be used for toothache. However, it is advisable to consult a doctor or dentist before taking this medicine for toothache.

Q: Does the Combiflam tablet contain aspirin?

A: No, Combiflam tablet does not contain aspirin. It contains paracetamol and ibuprofen.

Q: Can Combiflam cause water retention?

A: Combiflam is not known to cause water retention and there are no such incidences reported following the use of Combiflam tablets. However, in very rare cases it may cause swelling of the face, larynx, tongue in an event of an allergic episode.

Q: Is Combiflam tablet a paracetamol?

A: Yes, Combiflam tablet contains paracetamol, as its active component.

Q: Can we use Combiflam tablet for stomach pain?

A: No, you should not take combiflam tablet for stomach pain, without consulting doctor.

Q: What is Combiflam medicine used for?

A: Combiflam tablet is a pain-relieving medicine that is used to relieve headache, toothache, body ache, muscle & joint pain and to reduce fever.

Q: Can I take 2 Combiflam at once?

A: No, you should not take 2 Combiflam at once. There should be a gap of a minimum 6-hour between 2 tablets of Combiflam tablet. You must not take more than 3 tablets in 24 hours. Avoid using this medicine for more than 4 days on self-prescription.

Q: How long does Combiflam take to work?

A: Combiflam start showing its effect within 30-60 minutes, after its consumption. In case the pain persists even after taking this medicine, do not exceed the recommended dose and inform the doctor.

Q: Why is Combiflam harmful?

A: Conditions like respiratory disorders such as asthma might get worsen in patients taking Combiflam tablets. It might also cause severe consequences if overused. Hence must be taken by the patient only on the doctor's advice to avoid any associated side effects.

Q: Can I use Combiflam for headache?

A: Yes, Combiflam helps treat headaches. It provides symptomatic relief in patients with mild to moderate pain.

Q: Does Combiflam make you sleepy?

A: Patients taking Combiflam might feel dizziness as it is an associated side effect. It does not make you sleep or impact the sleep cycle in any manner.

Q: Can I take Nimesulide with Combiflam tablet?

A: Both are painkiller medicines. Hence, it is advised to ask a doctor before taking any other painkiller medicine such as nimesulide along with Combiflam tablet.

Q: How many Combiflam tablets can be taken in a day?

A: You should not take more than 3 tablets in a day. Also, maintain a gap of a minimum 6-hour between 2 doses of Combiflam tablet.

Q: Is Combiflam harmful to the kidneys?

A: Combiflam tablet is safe and doesn’t cause any harm to the kidney if taken in correct doses. Please consult your physician for correct dosage instructions.

Q: Is Combiflam safe to use?

A: Yes, Cobiflam is safe to use, provided taken in the prescribed dose and duration.

Q: Is Combiflam banned in India?

A: No, Combiflam was never banned in India.
Product Details
Brand
COMBIFLAM
Expires on or After
29/11/2024
Last Updated on: 25 May 2022 | 1:13 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/paytm.svghttps://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svghttps://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/maestro.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svghttps://assets.pharmeasy.in/web-assets/_next/icons/visa.svghttps://assets.pharmeasy.in/web-assets/_next/icons/rupay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/diners.svg